# SDR 96FDEA00994

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Corrosion
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0925 AND 028, CORROSION (C53-111-01, -3) ON STR 28L BETWEEN SKIN AND STRINGER BS 1060.  *S/D*  BS 1060 STR 28 LEFT REPAIRED CORRODED STRINGER PER FEDEX SRM 53-10-3.
